Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
150 Doctors are Online

Suggest treatment for pus filled bump on the base of penis

User rating for this question
Very Good
Answered by

General Surgeon
Practicing since : 2002
Answered : 3190 Questions
Question
Hi I have a pus filled bump on the base if my penis, more where the shaft and balls attach to the main body then actually on the shaft itself. My main question is of course what is it, myself I am leaning more towards a staph infection but would prefer an actual diagnosis, or as close as one as I can get, but my secondary question is if I can still safely have sex with out endangering my partner
Posted Thu, 7 Aug 2014 in Skin Hair and Nails
 
 
Answered by Dr. Deepak Kishore Kaltari 14 minutes later
Brief Answer:
It is folliculitis

Detailed Answer:
Hi
Welcome to Healthcare-Magic
Greetings of the day


The lesion is folliculitis. It is infection of hair follicle usually caused by Staphylococcus aureus. You can still safely have sex with your partner.

I would suggest you the following
1. Antibiotics : Co-Amoxiclav
2. Local antibiotic: Mupirocin ointment applied thrice a day
3. Anti-inflammatory: Ibuprofen

Do get back to me if you need any further assistance, will be glad to assist you.


Take care

Best regards
Dr Deepak XXXXXXX
MBBS, MS, MCh
Above answer was peer-reviewed by
 
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Drug/Medication

The user accepted the expert's answer

Ask a Dermatologist

© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor